If you are taking iron pills how long does it take for your stool return to normal?

Asked by on March 28th, 2013
Share Button
First of all,thanks for asking this question,I work it out and give you a simple answer.Not Medical Advice: Taking iron supplements can cause hardened, blackened, tarry stools with a foul odor. So black stools are normal when you are taking iron tablets. The stool will return to normal color after 2-3 weeks when you stop taking the pills. Here I think it is for your reference and maybe not a correct answer or sometimes there are a variety of answers for the same question. So here are more information as below and it could be helpful.

Are iron pills safe?

First of all,without doctor prescribing,you should never take iron supplements. Secondly,after your doctor tested your blood,and prescribed your iron pills,take them at the recommended dosage or follow your doctor instruction. On the other hand,there are lots of food to help you getting iron,a healthy diet for you maybe better.


Share Button

Related Articles

Share your knowledge on this topic :


=4+2(Validation)